Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high liver enzymes
May 27, 2002

I have high liver enzymes in my alk phos twice 300 last two test are at 156 and total bili high at 1.2, I'm on kaletra epivir and zerit. I have no liver process to speak of. A gte level test was done and is fine. My skin color has been yellow at times and I have been very sick with bone bone and loss of wieght, I eat just fine. Other symptoms short of breath and heart palps. Do my meds affect my alk phos, would you suggest I stop my HAART and change it. Are my other symptoms becouse of liver our is it the HAART?

Thank you so much for what you are doing for all of us.

TCELL: 550 and VLOAD 50<

Response from Dr. Holodniy

I assume you have been tested for hepatitis viruses. The HIV meds can affect liver function, particularly if you are taking other meds that are metabolized in the liver and can affect the liver.



Previous
How long will I remain healthy?
Next
vaginal infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement